# SDR G1IA2020031300000

- Difficulty date: March 10, 2020
- Submitted: March 14, 2020
- Operation: Air carrier
- Aircraft: N351SA
- Make and model: Beech B200
- Aircraft serial: BB1423
- Aircraft time: 15,255 hours, 14,305 cycles
- Engine: Pwc PT6A42A
- Propeller: Hartzl HCE4N3
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 51538001A
- Part serial: P1508
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FAR 1135.415 REPORT. PILOT REPORTS "LH GENERATOR DROPPED OFFLINE CAUSING A MASTER CAUTION. TRIED ONE RESET, BOTH VOLTMETERS STARTED FLUCTUATING. TURNED LH GEN BACK OFF AS PER CHECKLIST". MAINTENANCE INSPECTED LH STARTER/GENERATOR AND CONTROL SYSTEM. WHEN CENTER FLOORBOARD WAS REMOVED FOR ACCESS, FOUND LIQUID ON THE LH GCU AND SURROUNDING AREA OF THE BELLY FROM SUSPECTED SPILL IN THE CABIN. REMOVED LH GCU, CLEAN LOCAL AREA AND GCU CONNECTOR. REPLACED LH GCU, OPERATIONAL CHECKS SATISFACTORY.
